JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A RECURRENCE RELATION FOR BERNOULLI NUMBERS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A RECURRENCE RELATION FOR BERNOULLI NUMBERS
CAN MUMUN; CENKCI MEHMET; KURT VELI;
  PDF(new window)
 Abstract
In this paper, using Gauss multiplication formula, a recurrence relation for Bernoulli numbers, generalizing Namias' results, is given.
 Keywords
Bernoulli numbers;Stirling's series;Gauss multiplication formula;
 Language
English
 Cited by
 References
1.
M. Abramowitz and I. A. Stegun, Handbook of Mathematical Functions, National Bureu of Standarts, Appl. Math. Series 55 (1965)

2.
T. M. Apostol, Introduction to Analytic Number Theory, Springer-Verlag, 1985

3.
E. Y. Deeba and D. M. Rodriguez, Stirling's Series and Bernoulli Numbers, Amer. Math. Monthly 98 (1991), 423-426 crossref(new window)

4.
F. T. Howard, Applications of a Recurrence for the Bernoulli Numbers, J. Number Theory 52 (1995), 157-172 crossref(new window)

5.
V. Namias, A Simple Derivation of Stirling's Asymptotic Series, Amer. Math. Monthly 93 (1986), 25-29 crossref(new window)